# SDR REXA2019081351179

- Difficulty date: August 5, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 28,030 hours, 19,847 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: SH6703181113
- Condition: Cracked
- Location: Bs 280-295
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PASSENGER DOOR LINTEL AT STGR 3L BETWEEN FS 280 / FS 295.  THE LINTEL WAS REPAIRED IAW ENGINEERING ORDER R53568 AND REO 670-53-21-493 REV. D
